# SDR ASAA2020012401887

- Difficulty date: January 20, 2020
- Submitted: January 25, 2020
- Operation: Air carrier
- Aircraft: N284VA
- Make and model: Airbus A320-214
- Aircraft serial: 6835
- Aircraft time: 14,901 hours, 4,994 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Condition: Faulted
- Location: E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VENT AVIONIC EXTRACT BLOWER FAULT. (20HQ). GROUNDED - YES. DEFERRED
